Managing Editor: Bruinier, Jan Hendrik
Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl
IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606
Mathematical Citation Quotient (MCQ) 2015: 0.66
Fractional estimates for non-differentiable elliptic systems with general growth
Citation Information: Forum Mathematicum. Volume 20, Issue 3, Pages 523–556, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/FORUM.2008.027, May 2008
- Published Online:
In this paper we study the regularity of weak solutions of the elliptic system -div(A(x,∇u)) = b(x,∇u) with non-standard ϕ-growth condition. Here ϕ is a given Orlicz function. We are interested in the case where A and b are not differentiable with respect to x but only Hölder continuous with exponent α. We show that the natural quantity V(∇u) is locally in the Nikolskiĭ space N α, 2. From this it follows that the set of singularities of V(∇u) has Hausdorff dimension less or equal n – 2α, where n is the dimension of the domain Ω. One of the main features of our technique is that it handles the case of the p-Laplacian for 1 < p < ∞ in a unified way. There is no need to use different approaches for the cases p ≤ 2 and p ≥ 2.
2000 Mathematics Subject Classification: 35J60; 35D10.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.